# SDR AALA20090803TUL01

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INDICATES CRACKS ON RIGHT WING LEADING EDGE NUMBER FIVE SLAT AT BOTH OUTBOARD AND SECOND FROM OUTBOARD MOST SLAT RIBS.  REPLACED BOTH NUMBER FIFTEEN OUTBOARD AND NUMBER FOURTEEN SECOND FROM OUTBOARD DAMAGED RIBS WITH NEW RIBS ON SLAT 1021 IAW SRM-57-50-13.
